# SDR TSAA0333130

- Difficulty date: May 29, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8610066
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED FORWARD CONTROL MODULE EMERGENCY BATTERY PACK DUE TO LOW VOLTAGE.  AIRCRAFT OK FOR SERVICE.  (M)
